Alert archive / North Dakota / Blizzard Watches in 2015
Blizzard Watch 1, NWS Grand Forks, ND
NWS Grand Forks, ND issued this blizzard watch at Jan 7, 2015, 3:36 AM CST for 9 counties in North Dakota; 6 counties in Minnesota. It took effect at Jan 8, 2015, 9:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 3:36 AM CST (09:36 UTC)
- In effect from
- Jan 8, 2015, 9:00 AM CST
- Expired
- Jan 7, 2015, 3:21 PM CST
- In force
- Issued by
- NWS Grand Forks, ND
Counties Kittson County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Towner County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 85 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.6 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 107 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
194 WWUS43 KFGF 070936 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 336 AM CST WED JAN 7 2015 MNZ001-004-005-007-008-013>015-NDZ006>008-014>016-024-026-027-054- 090000- /O.NEW.KFGF.BZ.A.0001.150108T1500Z-150109T0000Z/ /O.CON.KFGF.WC.W.0002.000000T0000Z-150107T1800Z/ WEST POLK-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-PENNINGTON- RED LAKE-EAST POLK-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-EDDY-NELSON-GRAND FORKS-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALLOCK...ROSEAU...WARREN...NEWFOLDEN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA... GRAND FORKS...ADAMS 336 AM CST WED JAN 7 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...BLIZZARD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING...DANGEROUS WIND CHILLS FROM 40 TO 45 BELOW THIS MORNING. GROUND BLIZZARD CONDITIONS MAY DEVELOP THURSDAY MORNING AND CONTINUE THROUGH THURSDAY AFTERNOON. * WINDS/VISIBILITY...NORTHWEST WINDS INCREASE THURSDAY MORNING AND WILL GUST TO AROUND 50 MPH BY THURSDAY AFTERNOON. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES IN OPEN COUNTRY THURSDAY AFTERNOON. * SNOW ACCUMULATIONS...LIGHT SNOW WILL FALL LATE TONIGHT INTO THURSDAY MORNING...WITH AROUND AN INCH POSSIBLE. * WIND CHILL VALUES...40 TO 45 BELOW ZERO THIS MORNING. * OTHER IMPACTS...OPEN COUNTRY GROUND BLIZZARD CONDITIONS MAY DEVELOP THURSDAY MORNING AND PERSIST THROUGH THURSDAY AFTERNOON IN THE NORTHERN RED RIVER VALLEY INTO THE DEVILS LAKE BASIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$ MNZ002-003-006-009-016-017-022>024-027>032-040-NDZ028>030-038-039- 049-052-053-071800- /O.CON.KFGF.WC.W.0002.000000T0000Z-150107T1800Z/ NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...BAUDETTE... RED LAKE...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER...WAHPETON 336 AM CST WED JAN 7 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILL VALUES...AROUND 40 BELOW THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ DK
2 follow-up statements
837 WWUS43 KFGF 071816 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1216 PM CST WED JAN 7 2015 MNZ001-004-005-007-008-013>015-NDZ006>008-014>016-024-026-027-054- 090000- /O.EXP.KFGF.WC.W.0002.000000T0000Z-150107T1800Z/ /O.CON.KFGF.BZ.A.0001.150108T1500Z-150109T0000Z/ WEST POLK-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-PENNINGTON- RED LAKE-EAST POLK-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-EDDY-NELSON-GRAND FORKS-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALLOCK...ROSEAU...WARREN...NEWFOLDEN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA... GRAND FORKS...ADAMS 1216 PM CST WED JAN 7 2015 ...BLIZZARD WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY. A BLIZZARD WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. GROUND BLIZZARD CONDITIONS MAY DEVELOP THURSDAY MORNING AND CONTINUE THROUGH THURSDAY AFTERNOON. * WINDS/VISIBILITY...NORTHWEST WINDS INCREASE THURSDAY MORNING AND WILL GUST TO AROUND 50 MPH BY THURSDAY AFTERNOON. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES IN OPEN COUNTRY THURSDAY AFTERNOON. * SNOW ACCUMULATIONS...LIGHT SNOW WILL FALL LATE TONIGHT INTO THURSDAY MORNING...WITH AROUND AN INCH POSSIBLE. * OTHER IMPACTS...OPEN COUNTRY GROUND BLIZZARD CONDITIONS MAY DEVELOP THURSDAY MORNING AND PERSIST THROUGH THURSDAY AFTERNOON IN THE NORTHERN RED RIVER VALLEY INTO THE DEVILS LAKE BASIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$ MNZ002-003-006-009-016-017-022>024-027>032-040-NDZ028>030-038-039- 049-052-053-071930- /O.EXP.KFGF.WC.W.0002.000000T0000Z-150107T1800Z/ NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...BAUDETTE... RED LAKE...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER...WAHPETON 1216 PM CST WED JAN 7 2015 ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... $$
166 WWUS43 KFGF 072121 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 321 PM CST WED JAN 7 2015 MNZ001-004-005-007-008-013>015-NDZ006>008-014>016-024-026-027-054- 090000- /O.UPG.KFGF.BZ.A.0001.150108T1500Z-150109T0000Z/ /O.NEW.KFGF.BZ.W.0002.150108T1500Z-150109T0000Z/ WEST POLK-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-PENNINGTON- RED LAKE-EAST POLK-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-EDDY-NELSON-GRAND FORKS-WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALLOCK...ROSEAU...WARREN...NEWFOLDEN...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA... GRAND FORKS...ADAMS 321 PM CST WED JAN 7 2015 ...BLIZZARD WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. GROUND BLIZZARD CONDITIONS IN RURAL AREAS THURSDAY MORNING AND CONTINUE THROUGH THURSDAY AFTERNOON. * TIMING...BLIZZARD CONDITIONS EXPECTED TO BEGIN FROM 9 TO 11 AM IN THE DEVILS LAKE BASIN AND NORTHERN VALLEY...TOWARDS NOON IN ADJACENT NORTHWEST MINNESOTA. * WINDS/VISIBILITY...NORTHWEST WINDS INCREASING THURSDAY MORNING TO 25 TO 35 MPH AND WILL GUST TO AROUND 50 MPH BY THURSDAY AFTERNOON. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES WITH WHITE OUT CONDITIONS IN OPEN COUNTRY. * SNOW ACCUMULATIONS...LIGHT SNOW WILL FALL LATE TONIGHT INTO THURSDAY AFTERNOON...WITH AROUND AN INCH POSSIBLE. * WINDS WILL DIMINISH SOME THURSDAY EVENING HOWEVER HAZARDOUS WIND CHILLS FROM 25 TO 35 BELOW WILL DEVELOP AND CONTINUE INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$
What forecasters said that day
The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this blizzard watch went out at Jan 7, 3:36 AM CST, 0 minutes earlier.
Area forecast discussion, Jan 7, 3:36 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
336 AM CST WED JAN 7 2015
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 335 AM CST WED JAN 7 2015
THE MAIN CHALLENGE WILL BE WIND CHILLS THIS MORNING...THEN
BLOWING SNOW AND GROUND BLIZZARD POTENTIAL ON THURSDAY. MODELS
ARE IN GOOD AGREEMENT...AND CONFIDENCE IS INCREASING FOR HIGH
WINDS/BLOWING SNOW THREAT ON THURSDAY.
FOR TODAY...DANGEROUS WIND CHILLS WILL PERSIST THROUGH THE
MORNING...AND WILL LEAVE WINDCHILL WARNINGS IN PLACE THROUGH 18Z.
TEMPS SHOULD WARM ENOUGH THIS AFTERNOON TO AROUND 0 IN MOST
AREAS...WITH WESTERLY FLOW.
FOR TONIGHT...A FAST MOVING CLIPPER WILL MOVE INTO THE REGION
AFTER 6Z. EXPECT AN AREA OF LIGHT SNOW TO DEVELOP AROUND 9Z ALONG
AND WEST OF THE VALLEY. THE MOST FOCUSED MID LEVEL WAA/ISENTROPIC
LIFT WILL BE ALONG AND NORTH OF HIGHWAY 2...AND WILL CONTINUE WITH
THE HIGHER POPS HERE LATER TONIGHT. TEMPS MAY SLOWLY RISE
OVERNIGHT WITH CLOUDS AND SNOW MOVING IN.
ON THURSDAY...EXPECT LIGHT SNOW FOR MOST AREAS DURING THE EARLY
MORNING AREA. NORTHWEST WINDS WILL QUICKLY INCREASE DURING THE
MORNING...WITH ABOUT 45-50KT TO MIX FROM ABOUT 850MB DEVELOP
AROUND 18Z AND PERSISTING THROUGH 00Z. GIVEN THE FACT THAT ABOUT
AN INCH OF SNOW...PERHAPS UP TO 2...WILL FALL IN THE DEVILS LAKE
BASIN INTO THE NORTHERN VALLEY...AND THIS AREA HAS SNOW ON THE
GROUND ALREADY...AND GROUND BLIZZARD CONDITIONS MAY DEVELOP. THE
CANADIAN BLOWING SNOW MODEL INDICATES HIGH PROBABILITIES FOR AT
LEAST OPEN COUNTRY GROUND BLIZZARD POTENTIAL IN THIS AREA AS WELL.
THEREFORE...CONFIDENCE IS HIGH ENOUGH TO ISSUE A BLIZZARD WATCH
FROM EDDY COUNTY THROUGH GRAND FORKS COUNTY INTO POLK COUNTY AND
POINTS NORTH FROM 15ZTHU-00ZFRI. WINDS SHOULD SUSTAIN AROUND 30KT
WITH GUST TO NEARLY 45KT POSSIBLE IN THE WESTERN AREAS. TEMPS
WILL FALL DURING THE AFTERNOON WITH DANGEROUS WIND CHILLS
DEVELOPING THURSDAY EVENING.
.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 335 AM CST WED JAN 7 2015
FOR THU NIGHT...WINDS WILL SUBSIDE AND DANGEROUS WIND CHILLS WILL
BE THE MAIN THREAT.
ON FRIDAY...IT SHOULD BE DRY WITH TEMPS AROUND 0 SOUTH TO 5 BELOW
NORTH...AND DANGEROUS WIND CHILLS THROUGH THE MORNING HOURS AT LEAST.
FOR SATURDAY THROUGH TUESDAY...WILL STILL BE TRYING TO SLOWLY BRING
IN SOME WARMER TEMPS. STILL HAVE HIGHS IN THE SINGLE DIGITS FOR
SAT/SUN BUT WILL TRY TO REACH 10F BY MON AND TEENS ABOVE BY TUE.
DESPITE BOTH SHOWING A WARMING TREND THE 00Z ECMWF IS A BIT COOLER
THAN THE GFS SO WILL HAVE TO SEE HOW THIS SHAKES OUT. LOOKING AT THE
OVERALL PATTERN WILL REMAIN IN NORTHWEST FLOW ALOFT AND MAINLY SFC
HIGH PRESSURE. THEREFORE WILL STICK WITH A DRY FORECAST
THROUGHOUT.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1143 PM CST TUE JAN 6 2015
A CLEAR SKY REST OF THE NIGHT THROUGH MOST OF WEDNESDAY BEFORE AN
INCREASE IN HIGH CLOUDS WED EVE. WINDS NORTHWEST 7 TO 15 KTS
OVERNIGHT INTO WED MORNING TURNING MORE WEST DURING THE DAY
WEDNESDAY AND THEN EVENTUALLY SOUTH OR SOUTHWEST 5 TO 10 KTS WED
EVE.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL WARNING UNTIL NOON CST TODAY FOR NDZ006>008-014>016-
024-026>030-038-039-049-052>054.
BLIZZARD WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
FOR NDZ006>008-014>016-024-026-027-054.
MN...WIND CHILL WARNING UNTIL NOON CST TODAY FOR MNZ001>009-013>017-
022>024-027>032-040.
BLIZZARD WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
FOR MNZ001-004-005-007-008-013>015.
&&
SHORT TERM...DK
LONG TERM...GODON/DK
AVIATION...RIDDLEHazardous weather outlook, Jan 6, 4:58 AM CST, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 458 AM CST TUE JAN 6 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-071100- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 458 AM CST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT DANGEROUSLY COLD WIND CHILLS ARE EXPECTED TODAY AND TONIGHT. WIND CHILL ADVISORIES REMAIN IN EFFECT TODAY FOR WIND CHILLS FROM 25 BELOW TO 35 BELOW ZERO. SOME BLOWING AND DRIFTING SNOW IS EXPECTED IN THE DEVILS LAKE REGION AND THE NORTHERN RED RIVER VALLEY THIS AFTERNOON INTO THE EVENING...AS NORTHWEST WINDS BECOME RATHER GUSTY. WIND CHILL WARNINGS ARE IN EFFECT TONIGHT FOR WIND CHILLS FROM 40 BELOW TO 50 BELOW ZERO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILL WARNINGS REMAIN IN EFFECT THROUGH WEDNESDAY MORNING. ANOTHER SHOT OF LIGHT SNOW IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING...WITH MOST AREAS RECEIVING UP TO AN INCH OF LIGHT FLUFFY SNOW. ALONG AND AFTER THIS SNOW MOVES THROUGH...THERE LOOKS TO BE ANOTHER PERIOD OF GUSTY NORTHWEST WINDS. VISIBILITIES COULD BE SIGNIFICANTLY REDUCED THURSDAY AND THURSDAY NIGHT WHERE THERE IS ENOUGH SNOW TO BLOW AROUND. HAZARDOUS WIND CHILLS RETURN THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:21 PM CST | Blizzard Warning | FGF | Benson, Cavalier, Eddy, Grand Forks, Nelson, Pembina and 3 more | 27 hr |
Nearby
Blizzard Watches in North Dakota, 2015Blizzard Watches in Minnesota, 2015Every blizzard watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.